# SDR DALA2025062504749

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLES BTW LONG 28L & 28R AT STA Y=927 AFT CARGO COMPARTMENT.   CORROSION LEVEL 2.  FRAME ANGLES BTW LONG 28L & 28R AT STA Y=927 AFT CARGO COMPARTMENT. WERE REPLACED PER DWG 9919605-15.
